# SDR DALA2020091103035

- Difficulty date: September 9, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 73,332 hours, 27,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTS LEFT OVERWING EXIT SIGN COVER FELL OFF DURING TURBULENCE.  REINSTALLED SIGN.  SYSTEM OPERATION IS NORMAL.
